# SDR JJBA20220212020

- Difficulty date: February 12, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 34,758 hours, 23,442 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA DOUBLE DRILLED HOLE AT FRAME 21 STR 15L COMMON TO FLOOR SILL. REPAIRED HOLES AT FRAME 21 STR 15L COMMON TO FLOOR SILL.
